A Lévy-Ciesielski expansion for quantum Brownian motion and the construction of quantum Brownian bridges

Applebaum, D. (2007) A Lévy-Ciesielski expansion for quantum Brownian motion and the construction of quantum Brownian bridges. Journal of Applied Analysis, 13 (2). pp. 275-290. ISSN 1425-6908

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
Copyright, Publisher and Additional Information: © 2007 Heldermann Verlag. This is an author produced version of a paper subsequently published in Journal of Applied Analysis. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Daggered space, probabilistic Hilbertian structure, stochastic Hilbertian structure, Fock space, exponential vector, quantum Brownian motion, Haar system, Schauder system, Levy-Ciesielski expansion, quantum Brownian bridge.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Sep 2009 11:42
Last Modified: 16 Nov 2015 11:48
Published Version: http://www.emis.de/journals/JAA/
Status: Published
Publisher: Heldermann Verlag
Refereed: Yes

Download

Filename: Applebaum4.pdf

Share / Export